Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 183, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2013, 6:33 PM CDT for Gray County, Meade County, Seward County, Kansas. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 6:33 PM CDT (23:33 UTC)
- Expired
- Jun 24, 2013, 7:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Gray County, KS, Meade County, KS, Seward County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:35 PM CDT | HAIL 1.75 | 4 Nw Missler, KS | |
| Jun 24, 6:50 PM CDT | HAIL 2 | 9 Wnw Fowler, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 976 J/kg
- Mixed-layer CIN
- -626 J/kg
- Mixed-layer LCL
- 2012 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
446
WUUS53 KDDC 242333
SVRDDC
KSC069-119-175-250000-
/O.NEW.KDDC.SV.W.0183.130624T2333Z-130625T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS...
NORTHERN MEADE COUNTY IN SOUTHWEST KANSAS...
NORTHEASTERN SEWARD COUNTY IN SOUTHWEST KANSAS...
* UNTIL 700 PM CDT
* AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MISSLER...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MISSLER...MEADE AND FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3762 10041 3735 10015 3718 10061 3734 10071
TIME...MOT...LOC 2334Z 239DEG 36KT 3734 10048
HAIL...1.50IN
WIND...60MPH
$$
WAH2 follow-up statements
860
WWUS53 KDDC 242343
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
643 PM CDT MON JUN 24 2013
KSC175-242353-
/O.CAN.KDDC.SV.W.0183.000000T0000Z-130625T0000Z/
SEWARD KS-
643 PM CDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3759 10038 3738 10022 3728 10052 3740 10060
TIME...MOT...LOC 2343Z 239DEG 36KT 3739 10038
$$
KSC069-119-250000-
/O.CON.KDDC.SV.W.0183.000000T0000Z-130625T0000Z/
MEADE KS-GRAY KS-
643 PM CDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
GRAY AND NORTH CENTRAL MEADE COUNTIES UNTIL 700 PM CDT...
AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MISSLER...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...UP TO PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN MEADE AND SOUTHERN GRAY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3759 10038 3738 10022 3728 10052 3740 10060
TIME...MOT...LOC 2343Z 239DEG 36KT 3739 10038
HAIL...1.50IN
WIND...60MPH
$$
GERARD579 WWUS53 KDDC 242354 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 654 PM CDT MON JUN 24 2013 KSC069-119-250004- /O.EXP.KDDC.SV.W.0183.000000T0000Z-130625T0000Z/ MEADE KS-GRAY KS- 654 PM CDT MON JUN 24 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAY AND NORTH CENTRAL MEADE COUNTIES IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3759 10038 3738 10022 3728 10052 3740 10060 TIME...MOT...LOC 2354Z 239DEG 36KT 3745 10026 $$ WAH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:00 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 24, 4:00 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 400 PM CDT MON JUN 24 2013 ...UPDATED FOR SYNOPSIS AND SHORT TERM DISCUSSION... .SYNOPSIS... ISSUED AT 353 PM CDT MON JUN 24 2013 A FAIRLY STRONG SHORTWAVE TROUGH BY LATE JUNE STANDARDS WAS APPROACHING THE SOUTHERN AND CENTRAL HIGH PLAINS THIS AFTERNOON. AHEAD OF THIS FEATURE, STRONG SURFACE TROUGH HAD DEVELOPED OVER THE HIGH PLAINS, WITH STRONG SOUTHERLY WINDS ACROSS SOUTHWEST KANSAS. ELEVATED CONVECTION IN ADVANCE OF THIS SYSTEM DEVELOPED THIS MORNING EAST OF DODGE CITY AND THEN MOVED EAST AND WEAKENED. ANOTHER BATCH OF ELEVATED CONVECTION DEVELOPED WEST OF A SURFACE DRYLINE IN SOUTHEAST COLORADO AND MOVED INTO FAR SOUTHWEST KANSAS THIS AFTERNOON. SURFACE BASED CONVECTION HAD NOT YET DEVELOPED AS OF 3 PM. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 353 PM CDT MON JUN 24 2013 THE SHORT RANGE HRRR DOES INDICATE STORMS DEVELOPING IN THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AS UPPER LEVEL FORCING AIDS IN LOW LEVEL CONVERGENCE ALONG THE DRYLINE. GIVEN THE FAIRLY STRONG MID LEVEL FLOW FROM THE SOUTHWEST, THIS CONVECTION SHOULD MOVE NORTHEASTWARD FAIRLY RAPIDLY INTO SOUTHWEST KANSAS THIS EVENING. SURFACE BASED CAPE VALUES WERE APPROACHING 3000 J/KG FROM THE TEXAS PANHANDLE INTO SOUTHWEST KANSAS AHEAD OF THE DRYLINE. 0-6 KM BULK SHEAR WAS APPROACHING 40 KTS IN THIS SAME AREA, BUT LOW LEVEL SHEAR WAS VERY WEAK. GIVEN THE EXPECTED HIGH DEWPOINT DEPRESSIONS AND RESULTANT HIGH CLOUD BASES, THE STORMS MAY DEVELOP QUITE A BIT OF OUTFLOW, AND THIS MAY LIMIT THE SEVERITY AS FAR AS HAIL SIZE IS CONCERNED (SINCE THE STORMS MAY NOT REMAIN AS SUPERCELL STRUCTURES AS LONG). BUT HAIL AS LARGE AS GOLFBALLS IS POSSIBLE WITH THE STRONGEST STORMS. IT IS UNCLEAR HOW ORGANIZED THE STORMS WILL BE AND HOW WIDESPREAD AND HEAVY THE RESULTANT RAINFALL WOULD BE. BUT STORM CHANCES WERE INCREASED TO 30-40% FOR PARTS OF SOUTHWEST KANSAS INCLUDING DODGE CITY, JETMORE AND LARNED GIVEN THE SIGNIFICANT FORCING AND SURFACE BASED CAPE. AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES TONIGHT AND WITH THE LOSS OF DAYTIME HEATING, STORM CHANCES WILL DIMINISH RAPIDLY BY LATE EVENING. THE LOW LEVEL WINDS WILL BEGIN TO VEER AS WELL AND THIS WILL RESULT IN THE AXIS OF DEEP MOISTURE SHIFTING EASTWARD. SOUTHWEST WINDS AT 15 KTS EVEN LATE TONIGHT WILL PREVENT TEMPERATURES FROM DROPPING BELOW THE LOWER 70S AT DODGE CITY, HAYS AND PRATT, WITH ONLY SLIGHTLY COOLER READINGS NEAR THE COLORADO BORDER. BEHIND THE SHORTWAVE TROUGH, A WEAK COLD FRONT WILL PROGRESS INTO CENTRAL KANSAS TUESDAY AFTERNOON, WITH A TRAILING DRYLINE EAST OF DODGE CITY AND INTO THE PANHANDLES. VERY HOT TEMPERATURES FROM 103 TO 106F ARE EXPECTED IMMEDIATELY BEHIND THE DRYLINE WHERE THE LOW LEVEL AIR HAS MOVED DOWNSLOPE AND WARMED ADIABATICALLY. ONLY SLIGHTLY COOLER AIR CAN BE EXPECTED IN FAR WESTERN KANSAS ON THE HIGHER TERRAIN, AND BEHIND THE WEAK COLD FRONT FROM WAKEENEY TO DIGHTON. THUNDERSTORMS ARE NOT EXPECTED TUESDAY AFTERNOON GIVEN THE LACK OF FORCING IN THE WAKE OF THE SHORTWAVE TROUGH AND SINCE THE LOW LEVEL MOIST AXIS WILL HAVE SHIFTED FURTHER EAST BY THE TIME OF PEAK HEATING. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 336 PM CDT MON JUN 24 2013 ZONAL FLOW ALOFT WILL BE IN PLACE OVER THE LOWER 48 STATES AT THE BEGINNING OF THE EXTENDED PERIOD. A SHORTWAVE TROUGH THAT IS NOW MOVING THROUGH THE GREAT BASIN AND DESERT SOUTHWEST WILL BE EXITING THE NORTHERN AND CENTRAL PLAINS TUESDAY EVENING. THIS SYSTEM WILL BRING A WEAK FRONTAL BOUNDARY SOUTH ACROSS WESTERN KANSAS IN ITS WAKE LATE TUESDAY AFTERNOON AND EVENING. PRECIPITATION CHANCES LOOK FAIRLY SMALL GIVEN THE LACK OF UPPER SUPPORT AND A FAIRLY DRY AIRMASS. THROUGH THE MIDDLE PART OF THE WEEK, 500 MILLIBAR HEIGHTS WILL BE BUILDING OVER THE WESTERN AND CENTRAL PART OF THE COUNTRY. WITH INCREASING THICKNESS VALUES OVER WESTERN KANSAS WE SHOULD SEE DAYTIME HIGH TEMPERATURES WARMING BACK UP TO AROUND OR ABOVE 100 DEGREES ESPECIALLY BY THURSDAY. THE UPPER RIDGE BECOMES MORE AMPLIFIED OVER WESTERN NORTH AMERICA TOWARD THE UPCOMING WEEKEND WITH UPPER LEVEL FLOW BECOMING MORE NORTHWESTERLY OVER THE CENTRAL PLAINS. A WEAK FRONTAL BOUNDARY IS FORECAST TO MOVE SOUTH THROUGH THE CENTRAL HIGH PLAINS EARLY FRIDAY WITH EASTERLY UPSLOPE FLOW SETTING UP INTO THE EASTERN SLOPES OF THE ROCKIES. AFTERNOON THUNDERSTORMS SHOULD DEVELOP OFF THE FRONT RANGE. GIVEN THE UPPER LEVEL FLOW, SOME OF THESE COULD MOVE INTO FAR WESTERN KANSAS FRIDAY EVENING. THE UPPER LEVEL FLOW OVER THE CENTRAL PART OF THE COUNTRY BECOMES EVEN MORE MERIDIONAL THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE MEDIUM RANGE MODELS HAVE ALL BEEN TRENDING IN THIS DIRECTION THROUGH THE PAST FEW RUNS. THINK THAT THE CURRENT WEEK TWO OUTLOOK SHOULD BE TRENDED BACK TO AT LEAST NEAR NORMAL TEMPERATURES FOR NOW BUT BASED ON FORECAST TEMPERATURES, WE COULD BE EVEN COOLER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1256 PM CDT MON JUN 24 2013 A TROUGH OF LOW PRESSURE IN THE LEE OF THE ROCKIES WILL LEAD TO STRONG SOUTH WINDS THROUGH TONIGHT, WITH 20-25 KTS TODAY AND 15KTS TONIGHT. THE WINDS WILL GRADUALLY WEAKEN AND SHIFT TO THE WEST AFTER 12Z TUESDAY AS THE SURFACE TROUGH PROGRESSES EASTWARD INTO WESTERN KANSAS. THERE IS A SMALL CHANCE OF A THUNDERSTORM NEAR KHYS AND KDDC THIS AFTERNOON AND EVENING. VFR CONDITIONS WILL PERSIST ASIDE FROM THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DDC 74 105 69 101 / 40 0 0 0 GCK 72 104 65 101 / 20 0 0 0 EHA 70 103 66 101 / 10 0 0 0 LBL 74 105 68 104 / 20 0 0 0 HYS 74 104 70 101 / 30 0 0 0 P28 74 100 74 101 / 20 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ030-031-043>046- 062>066-075>081-085>090. RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ061-062-074. && SYNOPSIS...FINCH SHORT TERM...FINCH LONG TERM...GERARD AVIATION...FINCH
Hazardous weather outlook, Jun 24, 10:38 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1038 AM CDT MON JUN 24 2013 KSZ030-031-043>046-061>066-074>081-084>090-251115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1038 AM CDT MON JUN 24 2013 /938 AM MDT MON JUN 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. HAIL AS LARGE AS GOLF BALL SIZE IS POSSIBLE WITH THE STRONGEST STORMS. THE BEST CHANCE OF STORMS IS ALONG AND NEAR A LINE FROM LIBERAL TO CIMARRON TO JETMORE TO WAKEENEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY NE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Jun 24, 5:29 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
529 PM CDT MON JUN 24 2013
KSZ077-078-087-088-242315-
CLARK-FORD-GRAY-MEADE-
529 PM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR FORD...MEADE...NORTHERN CLARK AND
SOUTHEASTERN GRAY COUNTIES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEADE...MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3789 10002 3778 9956 3736 9957 3706 10059
3741 10062
TIME...MOT...LOC 2229Z 241DEG 35KT 3733 10032
18Local storm report, Jun 24, 6:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 8 SSE THE HAGGARD ELEV 37.51N 100.27W
06/24/2013 E2.75 INCH GRAY KS PUBLIC
&&
MSCOTTSpecial weather statement, Jun 24, 6:06 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT MON JUN 24 2013
KSZ045-064-065-077-078-242345-
FORD-GRAY-HODGEMAN-NESS-PAWNEE-
606 PM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY...EASTERN
HODGEMAN...NORTHWESTERN FORD...SOUTHEASTERN NESS AND WESTERN PAWNEE
COUNTIES...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DODGE CITY...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3761 10019 3775 10024 3830 9966 3809 9951
3809 9957 3792 9957
TIME...MOT...LOC 2307Z 223DEG 27KT 3783 9992
WAHLocal storm report, Jun 24, 6:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 WSW DODGE CITY 37.73N 100.07W
06/24/2013 E0.88 INCH FORD KS NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL IS BEING OBSERVED.
&&
MSCOTTLocal storm report, Jun 24, 6:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 7 NW MISSLER 37.40N 100.52W
06/24/2013 E0.75 INCH MEADE KS PUBLIC
0608 PM HAIL 1 W DODGE CITY 37.76N 100.03W
06/24/2013 E1.00 INCH FORD KS NWS EMPLOYEE
&&
GERARDLocal storm report, Jun 24, 6:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 9 WSW MEADE STATE PARK 37.12N 100.57W
06/24/2013 E1.75 INCH MEADE KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:39 PM CDT | Special Weather Statement | DDC | Morton | 66 min |
| Jun 23, 8:05 PM CDT | Special Weather Statement | DDC | Morton | 55 min |
| Jun 23, 8:26 PM CDT | Special Weather Statement | DDC | Stanton | 64 min |
| Jun 23, 8:59 PM CDT | Special Weather Statement | DDC | Stanton | 46 min |
| Jun 23, 9:19 PM CDT | Special Weather Statement | DDC | Grant | 41 min |
| Jun 24, 3:00 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 17 hr |
| Jun 24, 10:07 AM CDT | Red Flag Warning | DDC | Hamilton, Kearny, Stanton | 10 hr |
| Jun 24, 4:30 PM CDT | Special Weather Statement | DDC | Stevens | 45 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | DDC | Haskell | 52 min |
| Jun 24, 5:29 PM CDT | Special Weather Statement | DDC | Ford, Meade | 46 min |
| Jun 24, 5:34 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 56 min |
| Jun 24, 6:06 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jun 24, 6:13 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 17 min |
| Jun 24, 6:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 37 min |
| Jun 24, 6:25 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 50 min |
| Jun 24, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.